# SDR DALA2023081406605

- Difficulty date: August 10, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 97,961 hours, 44,922 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0667 CORROSION ON STRINGER 26R AND STRINGER SPLICE (S-26R) AT AFT CARGO COMPARTMENT BETWEEN STA 1600 TO STA 1620. CORRECTIVE ACTION: REF ERA 610068-14. (2911072)
